# SDR 9513019946

- Difficulty date: August 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8926E
- Make and model: Doug DC-9-31
- Aircraft serial: 45863
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 148-150
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE CHECK, FOUND SKIN CRACKED BETWEEN FS 148 AND 150, LONGERON 27L.  FABRICATED DOUBLER AND INSTALLED PER EA 99-102752 AND SRM 53-04 FIG 8.
